The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 2, Issue 2, 2005

 

 

Art No.
 
Title Author (s)

1

Meromorphic P-Valent Functions With Positive And Fixed Second Coefficients

 

B.A. Frasin and G. Murugusundaramoorthy

2

Essential Random Fixed Point Set of Random Operators

 

Ismat Beg

3

Classes of Meromorphic p-valent Parabolic Starlike Functions with Positive Coefficients

 

S. Sivaprasad Kumar, V. Ravichandran, and G. Murugusundaramoorthy

4

Some Approximation for the Linear Combinations of Modified Beta Operators

 

Naokant Deo

5

A General Theory of Decision Making

 

Frank Hansen

6

The Successive Approximations Method and Error Estimation in Terms of at most the First Derivative for Delay Ordinary Differential Equations

 

Alexandru Mihai Bica

7

On the Hohov Convolution Of The Class Sp(α,β)

 

T. N. Shanmugam and S. Sivasubramanian

8

Logarithmically Complete Monotonicity Properties for the Gamma Functions

 

Chao-Ping Chen and Feng Qi

9

Boundedness for Vector-Valued Multilinear Singular Integral Operators on Triebel-Lizorkin Spaces

 

Lanzhe Liu

10

Inverse Problems for Parabolic Equations

 

A. G. Ramm

11

Solution of the Hyers-Ulam Stability Problem for Quadratic Type
Functional Equations in Several Variables

 

John Michael Rassias

12

Two Mappings Related to Steffensen's Inequalities

 

Liang-Cheng Wang

13

A Relation Between Nuclear Cones and Full Nuclear Cones

 

G. Isac and A. B. Nemeth

14

Weyl Transform Associated With Bessel and Laguerre Functions

 

E. Jebbari and M . Sifi


2004-2015 Austral Internet Publishing